Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Volume 35, Issue 1


A symmetry result for strictly convex domains

Alexander G. Ramm
Published Online: 2014-12-19 | DOI: https://doi.org/10.1515/anly-2014-1257


Let D2 be a strictly convex domain with C2-smooth boundary. Assume that Deixyndxdy=0 for all sufficiently large n. In this paper, we will prove that D is a disc.

Keywords: Symmetry problems; asymptotic formulas

MSC: 34E05

About the article

Received: 2014-04-04

Revised: 2014-10-28

Accepted: 2014-12-09

Published Online: 2014-12-19

Published in Print: 2015-03-01

Citation Information: Analysis, Volume 35, Issue 1, Pages 29–32, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2014-1257.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Alexander G. Ramm
Synthesis Lectures on Mathematics and Statistics, 2019, Volume 11, Number 1, Page 1
A.G. Ramm
Applied Mathematics Letters, 2017
A.G. Ramm
Applied Mathematics Letters, 2017, Volume 63, Page 28

Comments (0)

Please log in or register to comment.
Log in